Doctor insights on:
I Ate A Bunch Of Tums Thinking They Were Candy Will I Get Sick
Severe heartburn at least 5x everyday. Even bland diets don't work. Tried All meds, nothing but Tums (calcium carbonate) work, I pop them like candy to get thru the day?
9 year old has reflux but PPI meds not seeming to work. Could it be something more serious. Eats Tums (calcium carbonate) like candy but doesn't seem to help. ?
Startd liquid diet 8 day ago lost 1 stone only ate bit of soup yday and wen i went to eat some soup 2day my tum hurt & i felt sick what's wrong with me?
Meds,diet, uprighMD: If severe, recurrent, or prolonged episodes, see your doc soon. If any chance you are pregnant, get checked. Any cardiac risks- get checked. Avoid tobacco, alcohol, fried, fatty food, alcohol, spicy foods, large meals, chocolate, peppermint, chamomile, certain meds, lying down for 2-3 hrs after eating, don't eat for 2-3 hours before bed. Otc meds like zantac, (ranitidine) or Prilosec otc short term ok-see md. ...Read moreSee 1 more doctor answer
Suffers from chronic acid reflux.takes 6 tums a day- but it only relieves the issue for an hour. Tried Zantac (ranitidine) but didn't help much. get scoped?
I crave Tums (calcium carbonate) whenever i get a sweet tooth. Been 7 months now. What is the worst that could happen?
I've been on 50mg vyvanse for 3 years now and no longer seem to get the focus I once got, increasing the dosage does not make me feel any different, I've tried niacin and tums as well as being off it for a month... What's going on in my body? How can I ge
Complicated: Reassess diagnosis with prescribing doctor. You may have developed tolerance to Vyvanse (lisdexamfetamine) or other factors may be involved including change in your health status, new meds, any alcohol/drug use etc and current stresses. Consider an evaluation with a psychiatrist or a thorough review of your medical/psych history with current psychiatrist to consider other reasons why you can't focus. Hope this helps ...Read more
Vomiting from heartburn? I vomitted from having, what i think, was heartburn last night. I took Tums after about 5 min., then when i laid down, it got worse and i got sick. I took more tums, and again, after 5 min., i got sick. I laid back down flat, a
Vomiting : Vomiting with heartburn is not at all uncommon. The most common symptoms of gastro-esophageal reflux disease (gerd) are: - heartburn - sore throat - "lump in the throat" sensation or difficulty swallowing - acidic or sour taste in your mouth (some people describe a rotten egg-type taste) - dry cough - hoarseness - regurgitation (wet burps) dairy products such as yogurt or milkshakes can give some relief - milk has antacid properties. You can also try over the counter antacid medications such as Tums (calcium carbonate) or maalox. It is important to discuss these symptoms with your doctor. There are many other antacid and acid blocker medications that can help alleviate your symptoms if your symptoms continue. In the meantime, there are a few things you can do to help: - avoid spicy, acidic, or fatty foods - avoid alcohol and caffeine - quit smoking if you smoke - avoid tight clothing - especially tight belts and pants - eat small meals - do not eat for a few hours before going to bed. ...Read more
CAN I TAKE PROSELIC IN THE MORNING & TUMS (calcium carbonate) AT NIGHT? I GET ALOT MUCUS AFTER EATING DAIRY
- Talk to a doctor live online for free
- I ate too much chocolate and feel sick
- Why do i get a bunch of headaches and a bunch of dizzy spells?
- Will i get sick if i eat mold
- Ask a doctor a question free online
- Could my kidneys be getting worse if i take lots of tums
- Why do i get car sick lately?
- Why do i get sick everytime it rains?
- When i get up in the morning i feel sick
- Talk to a gastroenterologist online